# SDR CALA2013090991117

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 48,955 hours, 5,894 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATSCV SHOWS OPEN WHILE APU IS RUNNING.  CLEANED CLUSTER PNENMATIC SENSORS RAN APU, ALL CHECKED NORMAL.
